# SDR PCAA9700358

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804EX
- Make and model: Dhav DHC8102
- Aircraft serial: 227
- System (JASC): 2760 · Drag Control System
- Part: Wire
- Condition: Shorted
- Location: Rt Spoiler
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE TO LGA, THE CAPT REPORTED THE ROLL SPOILER LIGHT ILLUMINATED, FOLLOWED BY A STIFFNESS IN THE ROLL CONTROLS.  MX INSPECTED AND REPOSITIONED A HYD LINE AT THE RT INBD SPOILER ACTUATOR, CHECKED THE WIRING AT THE CLUTCH MECH, AND HAD THE CREW PERFORM A TEST FLIGHT WHICH PROVED SATISFACTORY.  SUBSEQUENTLY, THE PROBLEM RETURNED INTERMITTENT, AND UPON FURTHER INVESTIGATION, THE WIRES TO THE CLUTCH MECH WERE FOUND SHORTED.  MX REPAIRED AND OPERATIONALLY CHECKED THE SYSTEM. TEST FLIGHT PROVED SATISFACTORY.  A/C RETURNED TO SERVICE.  (M)
